Lusternik-Schnirelmann category — 1 articles found.

Lusternik-Schnirelmann Category in Commutative Algebra and The Homotopy Lie Algebra

C. R. Math. Rep. Acad. Sci. Canada Vol. 40 (2) 2018, pp. 61-64
Vol.40 (2) 2018
Benjamin Briggs Details
(Received: 2018-05-30 , Revised: 2018-05-30 )
(Received: 2018-05-30 , Revised: 2018-05-30 )

Benjamin Briggs,Department of Mathematics, University of Toronto, Ontario, Canada M5S 2E4; e-mail: ben.briggs@mail.utoronto.ca

Abstract/Résumé:

Here we continue the development of Lusternik-Schnirelmann category in local commutative algebra. In particular, we present a version of Félix-Halperin’s mapping theorem which is valid in any characteristic. Then we briefly discuss some consequences for the behaviour of the homotopy Lie algebra of a local homomorphism. This is a short announcement of some of the results in the author’s thesis.

Nous continuons le développement de la catégorie deLusternik-Schnirelmann en algèbre commutative locale. En particulier, nous présentons une version du théorème de Félix-Halperin qui est valable pour toute caractéristique. Nous tirerons ensuite brièvement des conséquences sur le comportement de l’algèbre de Lie d’homotopie d’un homomorphisme local. Ceci constitue une courte annonce de certains des résultats contenus dans la thèse de l’auteur.

Keywords: Lusternik-Schnirelmann category, dg algebras, the homotopy Lie algebra

AMS Subject Classification: Syzygies and resolutions, Differential graded algebras and applications, Rational homotopy theory 13D02, 16E45, 55P62

PDF(click to download): Lusternik-Schnirelmann Category in Commutative Algebra and The Homotopy Lie Algebra

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.